Alert archive / Tennessee / Tornado Warnings in 2010
Tornado Warning 108, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Nov 25, 2010, 4:44 PM CST for Hardin County, Tennessee. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 25, 2010, 4:44 PM CST (22:44 UTC)
- Expired
- Nov 25, 2010, 5:03 PM CST
- In force
- 19 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
County Hardin County, TN
The radar
The Columbus AFB radar (KGWX), 157 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 25, 1:40 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 717 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
865
WFUS54 KMEG 252244
TORMEG
TNC071-252315-
/O.NEW.KMEG.TO.W.0108.101125T2244Z-101125T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
444 PM CST THU NOV 25 2010
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 515 PM CST
* AT 444 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO 9 MILES SOUTHWEST OF OLIVE
HILL...OR NEAR SAVANNAH...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF NORTHEASTERN HARDIN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN ADDITION TO THE TORNADO...THIS STORM WILL PRODUCE DAMAGING
STRAIGHT LINE WINDS IN EXCESS OF 60 MPH.
.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3517 8806 3531 8817 3540 8803 3538 8801
3535 8800 3531 8801 3531 8798 3530 8798
3519 8798
TIME...MOT...LOC 2244Z 235DEG 32KT 3520 8815
$$2 follow-up statements
362
WWUS54 KMEG 252251
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
451 PM CST THU NOV 25 2010
TNC071-252315-
/O.CON.KMEG.TO.W.0108.000000T0000Z-101125T2315Z/
HARDIN TN-
451 PM CST THU NOV 25 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR
NORTHEASTERN HARDIN COUNTY...
AT 451 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR OLIVE HILL...OR 7
MILES EAST OF SAVANNAH...MOVING NORTHEAST AT 40 MPH. THIS STORM HAS
HAD A HISTORY OF PRODUCING FUNNEL CLOUDS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OLIVE HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3517 8806 3531 8817 3540 8803 3538 8801
3535 8800 3531 8801 3531 8798 3530 8798
3519 8798
TIME...MOT...LOC 2251Z 243DEG 35KT 3525 8807
$$798
WWUS54 KMEG 252303
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
503 PM CST THU NOV 25 2010
TNC071-252313-
/O.CAN.KMEG.TO.W.0108.000000T0000Z-101125T2315Z/
HARDIN TN-
503 PM CST THU NOV 25 2010
...THE TORNADO WARNING FOR NORTHEASTERN HARDIN COUNTY IS CANCELLED...
AT 503 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE TORNADO WARNING IS CANCELLED.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
LAT...LON 3517 8806 3531 8817 3540 8803 3538 8801
3535 8800 3531 8801 3531 8798 3530 8798
3519 8798
TIME...MOT...LOC 2303Z 243DEG 35KT 3530 8794
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Nov 25, 2:32 PM CST, 2 hours 12 minutes earlier.
Area forecast discussion, Nov 25, 2:32 PM CST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
232 PM CST THU NOV 25 2010
.DISCUSSION...
IN THE SHORT TERM...A STRONG COLD FRONT WILL CONTINUE TO PUSH THROUGH THE
MIDSOUTH THIS AFTERNOON AND THIS EVENING. TEMPERATURES OUT AHEAD
HAVE BEEN IN THE LOW TO MID 70S...WITH TEMPERATURES QUICKLY
FALLING TO THE LOW TO MID 40S WITHIN TWO HOURS AFTER THE FRONTAL PASSAGE.
BROKEN LINE OF STORMS HAVE BEEN STRUGGLING TO STAY ROOTED IN THE
BOUNDARY LAYER ALONG THE FRONT AS THE UPDRAFTS HAVE BEEN QUICKLY
CUTOFF. HOWEVER...THE THREAT FOR A FEW SEVERE STORMS THAT CAN
EITHER REMAIN ON THE BOUNDARY OR OUT AHEAD WILL CONTINUE THROUGH
EARLY EVENING. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR
AREAS MAINLY SOUTH OF INTERSTATE FORTY...WITH THE EXCEPTION OF A
FEW NORTHEAST MISSISSIPPI COUNTIES THROUGH 7 PM. THE MAIN THREAT
WILL BE DAMAGING WINDS...WITH A VERY ISOLATED TORNADO THREAT.
SOUTH TO SOUTHWEST WINDS WILL CONTINUE GUSTING TO OVER 30 MPH
AHEAD OF THE FRONT THROUGH THIS EVENING...WITH A COUPLE HOURS OF
THE SAME CONDITIONS FROM THE NORTHWEST BEHIND THE FRONT. IT MAY BE
NECESSARY TO CANCEL THE WIND ADVISORY ACROSS THE NORTHWEST
COUNTIES BY 6 PM AS THE GRADIENT RELAXES.
RAIN WILL BE HEAVY AT TIMES THROUGH THIS EVENING OVER THE AREA...WITH
TEMPERATURES DROPPING INTO THE 30S ACROSS THE NORTHWEST COUNTIES.
LATEST MODEL GUIDANCE SHOWS THE WINTRY MIX THREAT TO BE CONFINED
TO THE NORTHERN COUNTIES OVERNIGHT...WHERE THICKNESS VALUES WILL
BE MOST FAVORABLE. QPF'S IN THIS REGION ARE RUNNING UP TO FIFTEEN
HUNDREDTHS OF AN INCH. STILL APPEARS THAT FREEZING RAIN AND ICE
PELLETS WILL BE THE INITIAL PRECIPITATION TYPE THEN ENDING WITH
LIGHT SNOW AS THE ENTIRE COLUMN GOES BELOW FREEZING. MINOR
ACCUMULATIONS WILL BE BEST ACROSS SECONDARY ROADS...BRIDGES AND
OVERPASSES...AS GROUND AND PAVEMENT TEMPERATURES WILL REMAIN
RELATIVELY WARM EVEN THROUGH THE NIGHT. HAVE TRIMMED BACK THE
WINTER WEATHER ADVISORY WITH THE THREAT REMAINING NORTH OF A
HARRISBURG ARKANSAS...TO HUNTINGDON TENNESSEE LINE...PUSHED OFF
THE TIMING WITH THE LATEST MODEL GUIDANCE TO 03Z-12Z. FURTHER SOUTH IT
APPEARS DRIER AIR WILL MOVE IN TO QUICK FOR ANY PRECIPITATION
AMOUNTS OF MORE THAN A TRACE.
THE STORM WILL LIFT INTO NEW ENGLAND FRIDAY MORNING WILL
ANTICIPATED RAPID CLEARING AND DRYING. TEMPERATURES WILL RUN TEN
TO FIFTEEN DEGREES COLDER THAN NORMAL WITH HIGHS IN THE 40S. WINDS
WILL BE 5 TO 10 KNOTS THROUGHOUT THE DAY...BRINGING WIND CHILLS
DOWN INTO THE TEENS AND 20S DURING THE MORNING HOURS. TEMPERATURES
WILL STAY SLIGHTLY BELOW NORMAL ON SATURDAY WITH SURFACE HIGH
PRESSURE CENTERED OVER THE REGION. AFTER RECENT RAINS PATCHY FREEZING
FOG MAY DEVELOP SATURDAY MORNING UNDER CLEAR SKIES AND LIGHT
WINDS AND WILL MENTION IN WEATHER GRIDS.
A TREND TO WARMER TEMPERATURES WILL RETURN SUNDAY AND MONDAY AS
THE LOW LEVEL FLOW TURNS SOUTHERLY. A NEW STORM IS PROGGED TO TAKE
SHAPE ACROSS THE CENTRAL PLAINS BRINGING A SECOND COLD FRONT
THROUGH THE AREA LATE MONDAY. HOWEVER TEMPERATURES ARE NOT
FORECASTED TO CLIMB INTO THE 70S LIKE TODAY WITH DEWPOINTS
REMAINING IN THE 50S AND NOT THE 60S...THIS SHOULD GREATLY LIMIT
ANY SEVERE THREAT. THE FOCUS WILL BE A SECONDARY THREAT OF A
WINTRY PRECIPITATION MIX ACROSS THE NORTHERN COUNTIES LATE TUESDAY
ON THE BACKSIDE OF THE FRONTAL BAND. CURRENTLY THE ECMWF IS
SHOWING COLDER AIR SURGING SOUTHWARD THEN THE GFS. WILL CONTINUE
TO MONITOR THAT THREAT WITH FUTURE MODEL RUNS...AND FOR NOW LEAVE
IT OUT OF THE GRIDS. NEEDLESS TO SAY...TEMPERATURES WILL LIKELY BE
BELOW NORMAL NEXT TUESDAY THROUGH THURSDAY.
JAB
&&
.AVIATION...
18Z TAF CYCLE
REDUCTIONS IN CEILINGS AND OCCASIONALLY VISIBILITIES TO MVFR CAN
BE EXPECTED THIS AFTERNOON AS A STRONG COLD FRONT MOVES THROUGH
THE REGION. LOCALIZED REDUCTIONS TO IFR CAN BE EXPECTED IN
THUNDERSTORMS ALONG AND JUST AHEAD OF THE SOUTHEASTWARD ADVANCING
FRONT. IN ADDITION...HAVE ADDED A SHORT WINDOW IN TEMPO GROUP OF
WINDS GUSTING TO 35 KTS...AND COULD BE HIGHER IN ANY SEVERE
STORMS THAT DEVELOP THIS AFTERNOON.
RAIN...ISOLATED ELEVATED THUNDERSTORMS...GUSTY NORTHWEST
WINDS...AND REDUCTIONS IN CEILINGS/VISIBILITIES TO MVFR/IFR AT ALL
SITES POST FRONTAL FOR SEVERAL HOURS.
SKIES WILL EVENTUALLY CLEAR LATE TONIGHT INTO FRIDAY MORNING WITH
VFR CONDITIONS RETURNING.
JLH
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 30 46 31 57 / 100 10 0 0
MKL 29 43 27 53 / 100 10 0 0
JBR 26 44 28 54 / 100 0 0 0
TUP 36 48 28 57 / 100 20 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 3 AM CST
FRIDAY FOR CLAY-CRAIGHEAD-GREENE-LAWRENCE-RANDOLPH.
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM CST FRIDAY
FOR MISSISSIPPI-POINSETT.
MO...WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 3 AM CST
FRIDAY FOR DUNKLIN-PEMISCOT.
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR COAHOMA-DESOTO-
MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.
WIND ADVISORY UNTIL 3 AM CST FRIDAY FOR ALCORN-BENTON MS-CALHOUN-
CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-MONROE-PONTOTOC-
PRENTISS-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.
TN...WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 3 AM CST
FRIDAY FOR LAKE.
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CROCKETT-DYER-
FAYETTE-GIBSON-HAYWOOD-LAKE-LAUDERDALE-OBION-SHELBY-TIPTON-
WEAKLEY.
WIND ADVISORY UNTIL 3 AM CST FRIDAY FOR CARROLL-CHESTER-DECATUR-
HARDEMAN-HARDIN-HENDERSON-HENRY-MADISON-MCNAIRY.
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM CST FRIDAY
FOR CARROLL-CROCKETT-DYER-GIBSON-HENRY-LAUDERDALE-OBION-
WEAKLEY.
&&Hazardous weather outlook, Nov 25, 1:46 PM CST, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 146 PM CST THU NOV 25 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-262200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 146 PM CST THU NOV 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING ACROSS PORTIONS OF WESTERN TENNESSEE...EAST CENTRAL ARKANSAS...AND NORTHERN MISSISSIPPI. DAMAGING WINDS WILL BE THE MAIN THREAT...ALONG WITH A VERY ISOLATED TORNADO THREAT. A FEW STRONG STORMS WILL BE POSSIBLE ACROSS NORTHEAST ARKANSAS...PORTIONS OF NORTHWEST TENNESSEE...AND ACROSS PORTIONS OF NORTHEAST MISSISSIPPI. GUSTY WINDS WILL BE THE MAIN THREAT. IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...A WINTER WEATHER ADVISORY IS IN EFFECT THIS EVENING NORTHWEST OF A LINE FROM A HARRISBURG ARKANSAS TO A HUNTINGDON TENNESSEE LINE. A SHORT PERIOD OF SLEET...SNOW AND FREEZING PRECIPITATION IS EXPECTED DURING THIS TIME AS COLDER AIR RAPIDLY ARRIVES BEHIND A STRONG ARCTIC COLD FRONT. ROADS MAY BECOME SLICK AS TEMPERATURES FALL BELOW FREEZING TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED TODAY FOR AREAS ACROSS EASTERN ARKANSAS...SOUTHWEST TENNESSEE...AND NORTH MISSISSIPPI. JAB
In the hours before
Special weather statement, Nov 25, 12:22 PM CST, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1222 PM CST THU NOV 25 2010
ARZ026>028-MOZ113-115-251845-
CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR-DUNKLIN MO-PEMISCOT MO-
1222 PM CST THU NOV 25 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1245 PM CST FOR...
EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
EASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
SOUTHWESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM MANILA TO 12 MILES WEST OF MARKED TREE AT 1222 PM CST...
MOVING EAST AT 35 MPH.
PEOPLE IN CRAIGHEAD...DUNKLIN...MISSISSIPPI...PEMISCOT AND POINSETT
COUNTIES...INCLUDING LOCATIONS NEAR BLYTHEVILLE...CARAWAY...
GOSNELL...KEISER...LAKE CITY...LEACHVILLE...LEPANTO...LUXORA...
MANILA...MARKED TREE...MONETTE...OSCEOLA...STEELE...TRUMANN...TYRONZA
AND WILSON...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT
WEATHER ALERT ALSO INCLUDES BIG LAKE AND THE CHUTE.
&&
LAT...LON 3608 9030 3609 8967 3578 8979 3573 8995
3568 8993 3565 8989 3568 8987 3564 8985
3560 8996 3555 8992 3553 8993 3556 8999
3555 9004 3551 9004 3544 9000 3544 9008
3548 9008 3544 9013 3545 9075
TIME...MOT...LOC 1822Z 249DEG 32KT 3593 9013 3552 9057Local storm report, Nov 25, 12:38 PM CST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1238 PM CST THU NOV 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM TSTM WND DMG CARAWAY 35.76N 90.33W
11/25/2010 CRAIGHEAD AR LAW ENFORCEMENT
A COUPLE OF POWER POLES WERE SNAPPED OFF JUST NORTH OF
HIGHWAY 139.
&&
CCDSpecial weather statement, Nov 25, 1:21 PM CST, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
121 PM CST THU NOV 25 2010
TNZ002-003-019-251945-
WEAKLEY TN-OBION TN-DYER TN-
121 PM CST THU NOV 25 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 145 PM CST FOR...
NORTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
OBION COUNTY IN NORTHWEST TENNESSEE...
NORTHERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4
MILES WEST OF CLOVERDALE AT 122 PM CST...MOVING NORTHEAST AT 55 MPH.
PEOPLE IN DYER...OBION AND WEAKLEY COUNTIES...INCLUDING LOCATIONS
NEAR MARTIN AND UNION CITY...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3650 8852 3627 8877 3615 8941 3628 8943
3631 8941 3650 8918
TIME...MOT...LOC 1922Z 238DEG 49KT 3625 8937Special weather statement, Nov 25, 2:09 PM CST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
209 PM CST THU NOV 25 2010
TNZ003-004-252045-
HENRY TN-WEAKLEY TN-
209 PM CST THU NOV 25 2010
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 245 PM CST FOR...
HENRY COUNTY IN NORTHWEST TENNESSEE...
EASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED
OVER DRESDEN AT 209 PM CST...MOVING EAST AT 60 MPH.
PEOPLE IN HENRY AND WEAKLEY COUNTIES...INCLUDING LOCATIONS NEAR PARIS
LANDING STATE PARK AND PARIS...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3645 8804 3620 8814 3613 8881 3637 8879
3651 8827 3648 8803 3646 8803
TIME...MOT...LOC 2009Z 254DEG 54KT 3629 8860Local storm report, Nov 25, 2:39 PM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
239 PM CST THU NOV 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG CARAWAY 35.76N 90.33W
11/25/2010 CRAIGHEAD AR EMERGENCY MNGR
ONE SHOP BUILDING RECEIVED HEAVY DAMAGE ALONG WITH A
SMALLER STORAGE BUILDING BEING DESTROYED. 10-15 POWER
LINES WERE ALSO DOWN INSIDE THE CITY LIMITS OF CARAWAY
WITH A LOSS OF POWER. TIME IS ESTIMATED.
1222 PM TSTM WND DMG CARAWAY 35.76N 90.33W
11/25/2010 CRAIGHEAD AR LAW ENFORCEMENT
A COUPLE OF POWER POLES WERE SNAPPED OFF JUST NORTH OF
HIGHWAY 139.
&&
JABLocal storm report, Nov 25, 4:25 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
425 PM CST THU NOV 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM TSTM WND DMG CARAWAY 35.76N 90.33W
11/25/2010 CRAIGHEAD AR EMERGENCY MNGR
ONE SHOP BUILDING RECEIVED HEAVY DAMAGE ALONG WITH A
SMALLER STORAGE BUILDING BEING DESTROYED. 10-15 POWER
LINES WERE ALSO DOWN INSIDE THE CITY LIMITS OF CARAWAY
WITH A LOSS OF POWER. TIME IS ESTIMATED.
1222 PM TSTM WND DMG CARAWAY 35.76N 90.33W
11/25/2010 CRAIGHEAD AR LAW ENFORCEMENT
A COUPLE OF POWER POLES WERE SNAPPED OFF JUST NORTH OF
HIGHWAY 139.
0230 PM TSTM WND DMG HUMBOLDT 35.82N 88.91W
11/25/2010 GIBSON TN EMERGENCY MNGR
8 TO 10 HOUSES DAMAGED WITH ROOFS BLOWN OFF. SHOPS AND
GARAGES DAMAGED. SEVERAL TREES DOWN AND POWER OUTAGES.
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 25, 12:41 PM CST | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 49 min |
| Nov 25, 12:56 PM CST | Tornado Warning | MEG | Dyer, Lake | 27 min |
| Nov 25, 1:21 PM CST | Special Weather Statement | MEG | Obion | 24 min |
| Nov 25, 2:09 PM CST | Special Weather Statement | MEG | Henry, Weakley | 36 min |
| Nov 25, 2:34 PM CST | Severe Thunderstorm Warning | MEG | Henry | 26 min |
| Nov 25, 4:14 PM CST | Tornado Warning | MEG | Hardin, McNairy | 46 min |
Nearby
Tornado Warnings in Tennessee, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.